# SDR SIMA20140112010

- Difficulty date: January 12, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 24,884 hours, 20,785 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW MEMBER FLASHLIGHTS & HOLDERS, CAPTAIN`S FLASHLIGHT WON’T STAY IN HOLDER.  R & R CAPTAIN'S EMERGENCY FLASHLIGHT & BASE IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.  MEL RESTORED, PLACARDS REMOVED.
